# SDR 97ZZZX635

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3581C
- Make and model: Piper PA-31-350
- Aircraft serial: 318052091
- System (JASC): 2140 · Heating System
- Part: Connector
- Condition: Burned
- Location: Heater Blower
- Part time: 6,924 hours
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, MAINTENANCE FOUND A MOLEX CONNECTOR LOCATED JUST FORWARD OF THE CIRCUIT BREAKER PANEL, BEHIND THE SIDE PANEL ON THE PILOT'S SIDE BURNED AND THE WIRE HEATED APPROX .50 INCH OUT OF THE CONNECTOR. THIS MOLEX CONNECTOR NR E303 PER THE NAVAJO CHIEFTAIN SERVICE MANUAL WIRING DIAGRAM.  THE WIRE THAT IS OVERHEATING FOUND TO BE FOR THE HEATER BLOWER, FROM A 20-AMP CIRCUIT BREAKER.
